# SDR CALA2022062401560

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 131W11514104
- Condition: Inadequate
- Location: R4 Entry Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 ENTRY DR REINFORCING REPAIR FOUND AT AFT LWR CORNER DIMENTION 9.5 IN(L) X 6 IN(H) TRANSFER REF. NON-ROUTINE HX NRC WO.823049 AND ORIGINATED BY EMP NO. V927004 R4 ENTRY DOOR AFT LOWER CORNER REPAIRED AS PER SRM 52-10-01-2R-8 REPAIR 8, THIS REPAIR IS A PERMANENT CATEGORY A REPAIR. FORM 44-0008 ITEM 1 - 26 ACCOPLISHED. WORK ACCOMPLISHED BY MECHANIC V897548 INSPECTED BY V896909 RII INSPECT IS OKAY. APPROVED BY HX 132613
